# SDR 2000ZZZM200

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413EX
- Make and model: Boeing 727-51C
- Aircraft serial: 19206
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 182580037525
- Condition: Out Of Position
- Location: Nr 3 Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 710 - MSP-IND - NR 3 GROUND FAULT LIGHT ON.  DEFERRED IN IND, CLEARED IN MCI.  FOUND NR 3 ENGINE FIRE LOOP CHAFING LOWER COWL IN 2 PLACES.  REPOSITIONED LOOP.  (M)
